# SDR DALA1312756709

- Difficulty date: April 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 44,173 hours, 16,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL DENTS ON AFT CARGO COMPARTMENT FUSELAGE FRAME AT BS 1440 BETWEEN STR 26L AND 27L.  REPAIRED IAW SRM 53-00-07, REPAIR 5.
